MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ TRI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ TRI-EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385158
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd q-syte¿ tri-extension set septum was blocked.This occurred 20 times each in lots 2033442, 2060348, and 2122453.The following information was provided by the initial reporter: "during a discussion with the customer, the healthcare worker found that the silicon septum entrance (hub) of q-syte tri extension small bore was blocked.Have to create another indent by healthcare worker due to this blocked septum".
 
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: d.4.Medical device lot #: 2033442 d.4.Medical device expiration date: 31-jan-2025 h.4.Device manufacture date: 21-feb-2022 d.4.Medical device lot #: 2060348 d.4.Medical device expiration date: 28-feb-2025 h.4.Device manufacture date: 29-apr-2022 d.4.Medical device lot #: 2122453 d.4.Medical device expiration date: 30-apr-2025 h.4.Device manufacture date: 17-may-2022 h.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: it was reported the silicon septum entrance of the q-syte was blocked.As a sample was not returned, a thorough sample investigation could not be completed.Investigation of the actual sample would be necessary to confirm the reported failure mode.A device history record review was completed for provided material number 385158, lot numbers 2033442, 2060348 and 2122453.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.There were no nonconformance(s), capas or abnormal conditions noted at the time of production.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.Additional device histories were reviewed for each batch of q-sytes used in the manufacturing of this batch and no related quality issues or deviations were found during the manufacture of the subassembly batches.Based on the investigation, bd was not able to confirm the customer¿s indicated failure mode.

Brand Name
BD Q-SYTE¿ TRI-EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17024579
Report Number9616066-2023-01033
Device Sequence Number20550959
Product Code FPA
UDI-Device Identifier00382903851584
UDI-Public00382903851584
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385158
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown